I have small white bumps on my upper chest, neck, behind my ears, and tops of my shoulders. They come and go and I have treaded it with steroid creams and ketoconozal. While I was taking the ketoconozal I had no bumps but once I stopped the medication the bumps returned. I have been to a dermatologist and a GP with no help. I was initially being treated for a topical dermatitis under my arms that has cleared up.
This could be due to an irritation, infecton, sweat rash or from dermatitis. Miliaria or sweat rash presents with small and itchy rashes and common hot and humid conditions. It occurs when the sweat gland ducts get plugged due to dead skin cells or bacteria . The trapped sweat leads to irritation, itching and to a rash of very small blisters, usually in a localized area of the skin. Avoid sweat provoking activities, wear loose clothing and showering frequently may help. If it persists, have this evaluated further for proper management. Direct clinical examination is important to determine the diagnosis.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.